MathSciNet Relay Station
MathSciNet bibliographic data
MR417074 (54 #5135) 10H05
Levinson, Norman; Montgomery, Hugh L. Zeros of the derivatives of the Riemann zetafunction. Acta Math. 133 (1974), 49–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement